# SDR WXOA99020

- Difficulty date: October 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, CRACK DETECTED AT UPPER AFT AREA OF LEFT MLG DOOR NEAR HINGE.  STOP DRILLED CRACK, INSTALLED DOUBLER P/N J060256-23 IAW SRM 52-05 AND EA HM-7200-99-09402.  (M)
